# SDR DALA2018080604860

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 68,942 hours, 50,607 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL TERMINALS NEXT TO THE STAIRS ON LT SIDE OF E&E BS 150 WAS BURNED.  DAMAGED TERMINALS WERE REPLACED IAW SWPM 20-20-01.
